# SDR C2XA95IA029

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12705
- Make and model: Emb EMB-120RT
- Aircraft serial: 120089
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 12032943001
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 2697 - DURING CLIMB, PILOT REPORTED LT GEAR DID NOT RETRACT WHEN GEAR WAS SELECTED TO THE 'UP' POSITION.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED LT MLG SEQUENCE VALVE.  THE OPERATIONAL CHECK OF THE GEAR PROVED SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
